# SDR 97FDEA00008

- Difficulty date: January 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282FE
- Make and model: Boeing 727233
- Aircraft serial: 22349
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6515938
- Condition: Dented
- Location: Bs 700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 253 FRAME DENTED AT BS 700 RBL 32 TO 40 FWD BAY.  *S/D*  REMOVED DAMAGE AT BS 700, RBL 32 TO 40, FABRICATED REPAIR PART, ALODINED, PRIMED AND INSTALLED REPAIR PART PER FED-EX SRM 51-40-3.
